Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 71, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 5, 2023, 5:14 AM CDT for Christian County, Greene County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2023, 5:14 AM CDT (10:14 UTC)
- Expired
- Apr 5, 2023, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Christian County, MO, Greene County, MO
The radar
The Springfield radar (KSGF), 7 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:57 AM CDT | HAIL 1 | 2 E Clever, MO | PUBLIC REPORT THROUGH MPING OF QUARTER SIZE HAIL NEAR CLEVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:27 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1291 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 476 m²/s²
- 0-3 km storm-relative helicity
- 702 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 6.2
The text
As transmitted.
863
WUUS53 KSGF 051014
SVRSGF
MOC043-077-051100-
/O.NEW.KSGF.SV.W.0071.230405T1014Z-230405T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
514 AM CDT Wed Apr 5 2023
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northwestern Christian County in southwestern Missouri...
Greene County in southwestern Missouri...
* Until 600 AM CDT.
* At 514 AM CDT, severe thunderstorms were located along a line
extending from near Miller to near Mount Vernon to near Verona,
moving northeast at 65 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Springfield, Nixa, Ozark, Republic, Battlefield, Willard,
Rogersville, Strafford, Clever, Ash Grove, Fair Grove, Billings,
Fremont Hills, Walnut Grove, Brookline, Sacville, Glidewell,
Ebenezer, Bassville and Turners.
This includes Interstate 44 between mile markers 59 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9361 3728 9361 3728 9363 3743 9362
3741 9308 3727 9308 3727 9306 3709 9306
3708 9304 3699 9341
TIME...MOT...LOC 1014Z 238DEG 54KT 3726 9389 3714 9380 3693 9379
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Melto3 follow-up statements
145
WWUS53 KSGF 051025
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
525 AM CDT Wed Apr 5 2023
MOC043-077-051100-
/O.CON.KSGF.SV.W.0071.000000T0000Z-230405T1100Z/
Christian MO-Greene MO-
525 AM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN CHRISTIAN AND GREENE COUNTIES...
At 525 AM CDT, severe thunderstorms were located along a line
extending from near Walnut Grove to near Willard to Clever, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Nixa, Ozark, Republic, Battlefield, Willard,
Rogersville, Strafford, Clever, Ash Grove, Fair Grove, Billings,
Fremont Hills, Walnut Grove, Brookline, Sacville, Glidewell,
Ebenezer, Bassville and Turners.
This includes Interstate 44 between mile markers 59 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9361 3728 9361 3728 9363 3743 9362
3741 9308 3727 9308 3727 9306 3709 9306
3708 9304 3699 9341
TIME...MOT...LOC 1025Z 238DEG 54KT 3737 9359 3725 9350 3704 9349
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Melto868
WWUS53 KSGF 051030
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
530 AM CDT Wed Apr 5 2023
MOC043-077-051100-
/O.CON.KSGF.SV.W.0071.000000T0000Z-230405T1100Z/
Christian MO-Greene MO-
530 AM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN CHRISTIAN AND GREENE COUNTIES...
At 530 AM CDT, severe thunderstorms were located along a line
extending from Walnut Grove to near Willard to near Clever, moving
east at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Springfield, Nixa, Ozark, Republic, Battlefield, Willard,
Rogersville, Strafford, Clever, Ash Grove, Fair Grove, Billings,
Fremont Hills, Walnut Grove, Brookline, Sacville, Glidewell,
Ebenezer, Bassville and Turners.
This includes Interstate 44 between mile markers 59 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9361 3728 9361 3728 9363 3743 9362
3741 9308 3727 9308 3727 9306 3709 9306
3708 9304 3699 9341
TIME...MOT...LOC 1030Z 269DEG 55KT 3739 9355 3727 9346 3706 9345
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Melto035
WWUS53 KSGF 051040
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
540 AM CDT Wed Apr 5 2023
MOC043-077-051100-
/O.CON.KSGF.SV.W.0071.000000T0000Z-230405T1100Z/
Christian MO-Greene MO-
540 AM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN CHRISTIAN AND GREENE COUNTIES...
At 539 AM CDT, severe thunderstorms were located along a line
extending from near Morrisville to 7 miles southwest of Fair Grove to
Springfield, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Nixa, Ozark, Republic, Battlefield, Willard,
Rogersville, Strafford, Clever, Ash Grove, Fair Grove, Billings,
Fremont Hills, Walnut Grove, Brookline, Sacville, Glidewell,
Ebenezer, Bassville and Turners.
This includes Interstate 44 between mile markers 60 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9361 3728 9359 3743 9354 3741 9308
3727 9308 3727 9306 3709 9306 3708 9304
3699 9341
TIME...MOT...LOC 1039Z 240DEG 59KT 3744 9336 3732 9327 3711 9326
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MeltoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:11 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 5, 3:11 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Springfield MO 311 AM CDT Wed Apr 5 2023 Key Messages: 1. Potential for significant severe thunderstorms including dangerous large hail and tornadoes through this morning. 2. Cooler and drier weather Wednesday through Friday. Monitor for frost potential Thursday and Friday mornings. 3. Elevated fire weather conditions may occur Thursday and Friday. 4. Warming trend through the weekend into early next week. .SHORT TERM...(Today and tonight) Issued at 227 AM CDT Wed Apr 5 2023 Early this morning, the region was situated between two areas of strong to severe convection. Storms moving out of Arkansas were impacting far south central Missouri and a cold front moving across eastern Kansas will move across the region over the through this morning. A 04z sounding from Springfield showed the cap had weakened with only 29 j/kg of CINH. In advance of the front, an unstable airmass has been in place since yesterday evening thanks to a strong cap across the Ozarks. Over the past 8 hours the cap has eroded allowing severe storms to develop along the front. MUCape values along and ahead of the front was in the 2000 to 3000 j/kg range with nearly 50 to 60kts of bulk shear and a destabilizing atmosphere. A strong 50-60kt LLJ will combined with good upper level diffluence from a strong upper jet max will aid in storm development. With the addition of frontal lift, all modes of severe weather are expected as the front moves across the Ozarks this morning. South winds across the Ozarks was continuing to bring warm and moist air into the area and will provide fuel for continued severe weather. Expectations are for a few tornadoes, large hail to 2 inches in diameter and damaging winds to 70 mph. The front is expected to move through the Ozarks by Noon with clearing skies and cooler temperatures moving in behind the front as winds turn out of the northwest. Afternoon temperatures will likely only be in the 50s for areas generally west of Highway 56 and in the 60s to the east. With cold air advection ongoing tonight temperatures will fall into the 30s. Most locations should see winds remain around 10mph which should limit and frost potential to locations sheltered from the wind .LONG TERM...(Thursday through Tuesday) Issued at 227 AM CDT Wed Apr 5 2023 Cooler and drier air will continue Thursday with afternoon highs in the upper 50s to around 60. With the region remaining under the influence of high pressure into Friday another chilly night is expected with frost likely Friday morning. The best chances would be generally along and north of I-44, but later forecasts will better place the areas of frost concern. Dry air may limit frost potential with temperatures at or near freezing occurring around sunrise. Continue to monitor for potential frost or freeze. A warming trend is expected to begin Friday and continue through the weekend once the high pressure moves east of the region. This will bring the potential for lower RH values and increasing winds which may result in some elevated fire concerns on Friday. Recent trends in the "green up" around the area will begin to suppress fire weather concerns over the coming weeks. Afternoon highs will be in the middle 60s on Friday. The warming trend continues into Saturday and Sunday. A pleasant weekend is expected with mostly dry conditions as highs climb into the upper 60s to lower 70s. Heading into next week and beyond, the pattern favors above normal temperatures and drier weather with highs around 80 to the lower 80s by the middle of next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1149 PM CDT Tue Apr 4 2023 High overcast cloud cover will remain in place overnight as a front approaches the region. Initially, VFR conditions will continue ahead of the front with some low level wind shear through part of the overnight into the near sunrise period. A cold front will move through the Ozarks region through the early morning hours. This will bring the potential for MVFR to IFR flight conditions as the front and storms move through the region. Winds will shift from southerly to northerly as the front move through. Flight conditions will improve to VFR for most of the area by mid morning behind the front. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, Apr 4, 8:00 PM CDT, 9 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 800 PM CDT Tue Apr 4 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 800 PM CDT Tue Apr 4 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Significant lightning risk. Limited excessive rainfall risk Elevated non thunderstorm wind risk. DISCUSSION... Strong to severe thunderstorms could develop from 8pm to midnight. Supercells that develop during this time pose the risk for large hail up to the size of tennis balls, damaging winds up to 70 mph and tornadoes. There remains a concern for isolated strong tornadoes during the night time hours for locations along and east of Springfield. After midnight, an additional round of thunderstorms are expected to develop along the cold front. This would be a line of thunderstorms posing the risk of hail up to the size of quarters, damaging winds and tornadoes. The flooding threat remains low with this system. Wind gusts of 35 to 50 mph are likely across the area this afternoon through tonight outside of any thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Sunday. A cooler air mass will move into the region behind the system Wednesday through Friday and there is the potential for frost during these mid to late week mornings. Given the dry air in place, elevated fire weather conditions will develop Wednesday and again Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight for most of the region. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Special weather statement, Apr 5, 3:26 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
326 AM CDT Wed Apr 5 2023
MOZ056-050900-
Morgan MO-
326 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of central Morgan
County through 400 AM CDT...
At 326 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stover, or near Versailles, moving east at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Versailles, Stover, Syracuse and Florence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
central Missouri.
&&
LAT...LON 3868 9293 3868 9284 3860 9284 3843 9263
3842 9263 3833 9300 3848 9307 3855 9306
3866 9306 3869 9298
TIME...MOT...LOC 0826Z 248DEG 50KT 3850 9291
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WiseSpecial weather statement, Apr 5, 4:06 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
406 AM CDT Wed Apr 5 2023
MOZ101-051000-
McDonald MO-
406 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of McDonald County
through 500 AM CDT...
At 406 AM CDT, Doppler radar was tracking a strong thunderstorm near
South West City, or 9 miles northeast of Jay, moving northeast at 60
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Sugar Creek State Park, Anderson, Noel, Dodge, Goodman, South
West City, Pineville, Lanagan, Cayuga, Tiff City and Rocky Comfort.
This includes Interstate 49 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Missouri.
&&
LAT...LON 3650 9462 3674 9462 3675 9407 3650 9431
TIME...MOT...LOC 0906Z 227DEG 59KT 3653 9467
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
WiseLocal storm report, Apr 5, 4:26 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM HAIL ORONOGO 37.19N 94.47W
04/05/2023 E1.00 INCH JASPER MO EMERGENCY MNGR
&&
TITUSLocal storm report, Apr 5, 4:37 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM HAIL 4 SSW NEOSHO 36.81N 94.39W
04/05/2023 E1.00 INCH NEWTON MO LAW ENFORCEMENT
&&
TITUSSpecial weather statement, Apr 5, 5:06 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
506 AM CDT Wed Apr 5 2023
MOZ093-101-051030-
Newton MO-McDonald MO-
506 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southeastern Newton
and central McDonald Counties through 530 AM CDT...
At 506 AM CDT, Doppler radar was tracking a strong thunderstorm over
Anderson, or near Pineville, moving northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Sugar Creek State Park, Anderson, Goodman, Pineville, Lanagan,
Fairview, Newtonia, Stella, Wentworth, Stark City, Ritchey and Rocky
Comfort.
This includes Interstate 49 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Missouri.
&&
LAT...LON 3664 9453 3705 9407 3705 9406 3676 9407
3653 9443
TIME...MOT...LOC 1006Z 230DEG 57KT 3664 9440
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MeltoLocal storm report, Apr 5, 5:13 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM HAIL 3 W BOLIVAR 37.61N 93.47W
04/05/2023 U1.25 INCH POLK MO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&
TITUSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:34 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 41 min |
| Apr 5, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 30 min |
| Apr 5, 2:06 AM CDT | Tornado Warning | SGF | Oregon | 9 min |
| Apr 5, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 46 min |
| Apr 5, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 38 min |
| Apr 5, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 54 min |
| Apr 5, 3:05 AM CDT | Tornado Warning | SGF | Oregon | 24 min |
| Apr 5, 3:07 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 53 min |
| Apr 5, 3:26 AM CDT | Special Weather Statement | SGF | Morgan | 34 min |
| Apr 5, 3:35 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair, Vernon | 55 min |
| Apr 5, 3:57 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 25 min |
| Apr 5, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 57 min |
| Apr 5, 4:06 AM CDT | Special Weather Statement | SGF | McDonald | 54 min |
| Apr 5, 4:17 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 43 min |
| Apr 5, 4:28 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 47 min |
| Apr 5, 4:30 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 45 min |
| Apr 5, 4:42 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 48 min |
| Apr 5, 4:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 39 min |
| Apr 5, 4:51 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Hickory, Polk | 39 min |
| Apr 5, 5:06 AM CDT | Special Weather Statement | SGF | McDonald | 24 min |
| Apr 5, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 43 min |
| Apr 5, 5:38 AM CDT | Special Weather Statement | SGF | Lawrence | 37 min |
| Apr 5, 5:39 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 66 min |
| Apr 5, 5:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Pulaski, Webster, Wright | 38 min |
| Apr 5, 5:55 AM CDT | Special Weather Statement | SGF | Camden, Miller | 35 min |
| Apr 5, 5:55 AM CDT | Tornado Warning | SGF | Stone, Taney | 39 min |
| Apr 5, 6:13 AM CDT | Special Weather Statement | SGF | Christian | 32 min |
| Apr 5, 6:21 AM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Apr 5, 6:26 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 25 min |
| Apr 5, 6:29 AM CDT | Special Weather Statement | SGF | Laclede, Maries, Phelps, Pulaski, Webster, Wright | 31 min |
| Apr 5, 6:36 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 39 min |
| Apr 5, 6:53 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 21 min |
| Apr 5, 7:10 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 28 min |
| Apr 5, 7:13 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney, Wright | 47 min |
| Apr 5, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 43 min |
| Apr 5, 8:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| Apr 5, 8:25 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 35 min |
| Apr 5, 8:31 AM CDT | Special Weather Statement | SGF | Howell, Ozark | 29 min |
| Apr 5, 9:01 AM CDT | Special Weather Statement | SGF | Howell, Shannon | 29 min |
| Apr 5, 9:10 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 50 min |
| Apr 5, 9:38 AM CDT | Special Weather Statement | SGF | Howell | 22 min |
| Apr 5, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 21 min |
| Apr 5, 2:09 PM CDT | Frost Advisory | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 2 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.